Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2018 (1)

2015 (1)

2013 (1)

Listing 1 - 3 of 3
Sort by

On The Identity d(x) = λx + ζ(x)

Al-Rafidain University College For Sciences, 2013, Volume , Issue 32, pages 265-282
 

Generalized Dependent Elements of Generalized Reverse Derivation on Semiprime Rings

Engineering and Technology Journal, 2018, Volume 36, Issue 1 Part (B) Scientific, pages 88-92
 

Dependent Elements of Biadditive Mappings on Semiprime Rings

Al-Nahrain Journal of Science, 2015, Volume 18, Issue 2, pages 141-148
 

Listing 1 - 3 of 3
Sort by